Excessive Menstrual Pain During Menstruation After Using Antiseptic?
hello, i have a complaint last year i used abotil on miss v, and i had dripped it until the liquid got in, then the next day my miss v skin peeled off, and now if i menstruate on the first day my stomach hurts and the blood comes out like there was peeling skin at that time, but it was already mixed in color, and also clear mucus…
Thanks for the question. Complaints of pain in the early days of menstruation is considered normal if this complaint is felt as lower abdominal cramps that can be felt continuously which can radiate to the waist or thighs. This pain is also considered normal if it only occurs during the first 48-72 of menstruation. However, if the complaint of pain during the present has just been felt (previously you didn't feel it), then maybe you need to be aware of an underlying health condition, especially if this complaint is accompanied by bleeding outside of menstruation, heavy bleeding, abnormal vaginal discharge, or pain during intercourse. Some conditions that can cause abnormal menstrual pain such as fibroids, endometriosis, pelvic inflammation, adenomyosis. Your complaint is unlikely to be related to the use of the medication you mentioned earlier. Drugs that you only use externally are less likely to enter the vagina.
If this complaint bothers you, do not hesitate to consult a specialist in obstetrics and gynecology. The doctor will ask more about your complaint and examine you. The doctor will also perform an ultrasound. Further treatment will be given according to the results of the doctor's examination.
'In the meantime, you can try applying warm compresses to the sore stomach area or taking paracetamol if the pain gets worse. Avoid having sex if you are experiencing abnormal vaginal discharge.
Hope this information is useful.